Alert archive / North Carolina / Tornado Warnings in 2025
Tornado Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Mar 5, 2025, 12:12 PM EST for Wake County, North Carolina. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2025, 12:12 PM EST (17:12 UTC)
- Expired
- Mar 5, 2025, 12:34 PM EST
- In force
- 22 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 29 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 12:18 PM EST | TSTM WND DMG | 4 Ne Rdu International, NC | Trees down in North Raleigh neighborhood from TV media. |
| Mar 5, 12:20 PM EST | NON-TSTM WND GST 37 | 4 Wsw Raleigh, NC | Mesonet station 0789W 3.7 W Raleigh (WEATHERSTEM). |
| Mar 5, 12:33 PM EST | TSTM WND DMG | 1 Nnw Raleigh, NC | Trees down near I440 and Glenwood Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 7:47 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WFUS52 KRAH 051712
TORRAH
NCC183-051745-
/O.NEW.KRAH.TO.W.0003.250305T1712Z-250305T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1212 PM EST Wed Mar 5 2025
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Wake County in central North Carolina...
* Until 1245 PM EST.
* At 1211 PM EST, a severe thunderstorm capable of producing a
tornado was located near RDU International, or near Raleigh, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Raleigh around 1215 PM EST.
Wake Forest around 1220 PM EST.
Other locations impacted by this tornadic thunderstorm include
Rolesville, William B Umstead State Park, Falls Lake Boat Ramp,
Purnell, and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
3590 7833 3578 7874 3588 7882 3592 7877
3592 7876 3604 7859
TIME...MOT...LOC 1711Z 236DEG 30KT 3584 7872
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13 follow-up statements
917
WWUS52 KRAH 051719
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1219 PM EST Wed Mar 5 2025
NCC183-051745-
/O.CON.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1219 PM EST Wed Mar 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR
NORTHEASTERN WAKE COUNTY...
At 1219 PM EST, a severe thunderstorm capable of producing a tornado
was located near Raleigh, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Raleigh and Wake Forest around 1225 PM EST.
Other locations impacted by this tornadic thunderstorm include
Rolesville, Purnell, Falls Lake Boat Ramp, and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
3590 7833 3584 7867 3591 7872 3604 7859
TIME...MOT...LOC 1719Z 232DEG 30KT 3589 7866
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
1558
WWUS52 KRAH 051728
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1228 PM EST Wed Mar 5 2025
NCC183-051745-
/O.CON.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1228 PM EST Wed Mar 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR NORTH
CENTRAL WAKE COUNTY...
At 1228 PM EST, a severe thunderstorm capable of producing a tornado
was located near Wake Forest, or 10 miles northeast of Raleigh,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wake Forest around 1235 PM EST.
Other locations impacted by this tornadic thunderstorm include
Purnell and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3598 7843 3593 7849 3590 7857 3595 7865
3604 7859
TIME...MOT...LOC 1728Z 230DEG 32KT 3595 7858
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
1107
WWUS52 KRAH 051734
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1234 PM EST Wed Mar 5 2025
NCC183-051744-
/O.CAN.KRAH.TO.W.0003.000000T0000Z-250305T1745Z/
Wake NC-
1234 PM EST Wed Mar 5 2025
...THE TORNADO WARNING FOR NORTH CENTRAL WAKE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM EST for central North
Carolina.
Remember, a Severe Thunderstorm Warning still remains in effect for
Wake County.
&&
LAT...LON 3598 7843 3593 7849 3590 7857 3595 7865
3604 7859
TIME...MOT...LOC 1732Z 236DEG 30KT 3598 7852
$$
1What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Mar 5, 9:25 AM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 5, 9:25 AM EST, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 925 AM EST Wed Mar 5 2025 .SYNOPSIS... A line of strong to possibly severe storms will move east across the region through this afternoon. A cold front will follow close behind, passing through during the evening and early overnight hours. Cool high pressure will build across the Southeast Thursday and Friday. Surface low pressure will track west to east over North Carolina Friday night and Saturday. && .NEAR TERM /TODAY AND TONIGHT/... As of 925 AM Wednesday... * Enhanced-Level 3 Severe Risk across Central NC... * Multiple thunderstorm related hazards possible today, including damaging winds, tornadoes, and hail... * Wind Advisory in effect for non-thunderstorm wind gusts of 40-50 mph... Forecast in good shape. A Tornado Watch is in effect for the entire area until 18z. Prefrontal QLCS now over the W Piedmont will continue to push eastward through the forecast area, likely increasing in intensity as it feeds on surging low level moisture spreading into E NC. Gusts to 40-55 remain likely, even outside of the convective line, with very long looping hodographs bringing about a concern for along-line bowing segments and rotation. Lightning has been sparse to absent up to now, given MUCAPE of 100 J/kg or less, but areas E of Hwy 1 should see a tongue of 250-500 J/kg spreading into E NC, in tandem with the increasing surface dewpoints, persisting for the next several hours. Damaging wind gusts and embedded weak tornadoes remain the primary threats, with mostly small hail also possible. -GIH Earlier discussion as of 250 AM: The forecast remains on track will continued good model agreement on convective evolution and timing. A deep and occluding cyclone tracking NE across the lower Great Lakes into southwestern Quebec will drag a strong surface cold front through the area this evening and tonight. Crazy strong lower/mid- tropospheric wind fields(60-70 kts at 850mb) associated with the cyclone will give rise to an Enhanced/Level 3 risk for severe storms as an evolving QLCS(currently over eastern TN and GA), advances east across central NC through the morning and early afternoon hours. Models continue to indicate that surface dew points may increase into the lower 60s F in a corridor across the eastern Piedmont, Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg developing by mid/late morning. This will likely lead to intensification of the QLCS as it advances eastward through the area through ~20z. Given the rather large and clockwise curved low-level hodographs, strong damaging wind gusts and a few tornadoes will be possible. While severe storms are possible across all of central NC, the greatest severe threat is expected along and east of US-1, where the instability is maximized. Additionally, given the robust environmental wind field, it's possible that the straight-line damaging winds could produce corridors of tornado-like damage where wind speeds could exceed 75 mph. The severe threat will be greatest between 10 am and 3 pm. In the wake of the exiting lead convective band, isolated to widely scattered showers and storms could re-develop over the Piedmont during the late afternoon and evening as the colder air aloft/steeper lapse rates spread east into the area. It's a low-end conditional threat, but if the updrafts are tall enough and can overcome the dry air aloft, a secondary severe threat could re- emerge with hail and damaging winds the main threat. Finally, given the impressive wind fields, strong and frequent wind gusts of 35 to 45 mph will be possible outside of convection. Bring in or secure loose objects from outdoors, stay away from downed trees and power-lines, and take extra care in high profile vehicles. Given the recent dryness, the convective rains will bring some much needed rainfall of 0.75 to 1.0" to central NC, with some localized higher amounts. Highs ranging from mid/upper 60s north to lower 70s south. The cold front will cross the area Wednesday evening and into the early overnight hours. Expect partial clearing overnight with lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s north to lower/mid 40s elsewhere. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 250 AM Wednesday... * Cooler with highs back in the 50s * Breezy with NW winds gusting 25-35 mph The system from Wed pulls out of the region. Cold advection will favor highs cooler in the low 50s NW to upper 50s SE. A tight pressure gradient will remain in place. WNW winds will gust at times between 25 and 35 mph, with infrequent gusts to 40 mph as suggested in forecast soundings from the NAM/GFS. RH levels will dip into the lower 30s. This would normally support a fire danger risk, but expected rain on Wed may limit overall impacts. High pressure over the lower MS valley shifts into the far SE US overnight. While not in the most ideal spot, lows should dip below average in the low to mid 30s, coldest in the upper 20s in outlying areas. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 250 AM Wednesday... For the most part, the long term will feature limited impacts, along with generally above normal temperatures. The warmup starts as early as Fri and continues into Sat as high pressure over the southwest Atlantic brings return flow. Near normal highs in the upper 50s to mid 60s Fri will become some 10 degrees above average Sat in the upper 60s to mid 70s. Models still show a system crossing the region in the quasi-zonal flow late Fri into Sat, but its passage should only bring high clouds. The system will, however, bring a cold front through Sat night, dropping our highs briefly below normal on Sun back into the 50s. Rain chances return late Sat night through Sun as ensembles and deterministic guidance show a southern stream wave tracking into the SE US and perhaps Carolinas during this time. A look at the latest ensemble clusters, there is still uncertainty on how far north that system gets, with about 30 to 40 percent of the ensemble members wet and another 30-40 percent dry and more suppressed to our south. Have retained the 30-40 percent rain chances, highest in our south and east and mainly during the day Sun. Drier and warmer weather is favored Mon through Wed as ridging slowly builds east from the Plains and Midwest. Highs in the 60s are expected Mon, with well above normal Tue/Wed well into the 70s. A system could approach late in the period as some guidance suggests a system reaching the central US late Wed. Most ensemble data keeps it west until Thu so have kept this period dry. && .AVIATION /11Z WEDNESDAY THROUGH SUNDAY/... As of 620 AM Wednesday... 24 Hour TAF Period: A deep low pressure system tracking NE across the lower Great Lakes into southwestern Quebec will drag a strong surface cold front through the area this evening and into the overnight hours. An powerful 60-70 kt southerly LLJ associated with this system will traverse the area today and will bring widespread adverse aviation conditions in the form of widespread showers and storms, strong winds, and LLWS. MVFR ceilings across the western terminals will spread east through 12-15z as a line of strong to potentially severe storms crosses all of central NC before exiting the area ~20z. Once the line of convection pushes east of the area, aviation restrictions should lift to VFR during the afternoon. A secondary area of convection, more scattered in nature, could re-develop during the late afternoon and evening. However, given the low confidence in coverage and development, will only include VCSH at this time. Outside of the main line of convection expect strong wind gusts of 30 to 40 kts at times. Outlook: Breezy northwesterly winds are expected Thursday and again Friday. Rain chances could return late Saturday and Saturday with the potential for sub-VFR ceilings/vsbys. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 AM to 7 PM EST Wednesday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield/CBL SHORT TERM...Kren LONG TERM...Kren AVIATION...CBL
Hazardous weather outlook, Mar 5, 7:54 AM EST, 4 hours 18 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 754 AM EST Wed Mar 5 2025 NCZ007>011-021>028-038>043-073>078-083>086-088-089-060900- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 754 AM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...TORNADO WATCH 26 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. A Wind Advisory is in effect for strong and gusty southerly winds of 40 to 50 mph. These strong winds are expected even outside of any thunderstorms. There is an enhanced risk (Level 3 out of 5) of severe storms today. A squall line, with an accompanying risk of damaging straight line wind gusts and isolated tornadoes. The severe threat will be greatest between 10 am and 3 pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed.
In the hours before
Local storm report, Mar 5, 10:06 AM EST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1006 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Tstm Wnd Dmg 4 E Greensboro 36.07N 79.76W
03/05/2025 Guilford NC Utility Company
Trees down and power outages.
&&
npLocal storm report, Mar 5, 10:23 AM EST, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1023 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM Tstm Wnd Gst 1 NNE Alamance 36.05N 79.48W
03/05/2025 M60 MPH Alamance NC ASOS
60 mph thunderstorm wind gust at KBUY.
&&
npLocal storm report, Mar 5, 10:58 AM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1058 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM Tstm Wnd Dmg 4 SSE Randleman 35.77N 79.78W
03/05/2025 Randolph NC Emergency Mngr
Tree down on 2200 block of W O W Rd.
&&
LHLocal storm report, Mar 5, 11:09 AM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1109 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Tstm Wnd Dmg 2 W Haw River 36.10N 79.39W
03/05/2025 Alamance NC Public
Tree on a residence in 2400 block of
Mckinney St., Burlington, NC.
&&
LHLocal storm report, Mar 5, 11:44 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1144 AM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM Tstm Wnd Dmg 1 ESE Summerfield 36.20N 79.88W
03/05/2025 Guilford NC Public
Duke energy reported power outages caused by
downed trees or limbs.
&&
LHSpecial weather statement, Mar 5, 11:52 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1152 AM EST Wed Mar 5 2025
NCZ041-042-077-078-086-088-089-051730-
Johnston NC-Sampson NC-Hoke NC-Harnett NC-Wake NC-Wayne NC-
Cumberland NC-
1152 AM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WAYNE...SAMPSON...
HARNETT...CUMBERLAND...SOUTH CENTRAL WAKE...SOUTHERN JOHNSTON AND
NORTHEASTERN HOKE COUNTIES THROUGH 1230 PM EST...
At 1152 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fayetteville to Duart. Movement was
northeast at 90 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wade, Salemburg, Hope Mills, Falcon, Selma, Smithfield, Dunn,
Anderson Creek, Fort Liberty and Linden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for central North
Carolina.
&&
LAT...LON 3490 7894 3495 7903 3494 7906 3506 7916
3558 7890 3559 7831 3519 7802 3519 7804
3518 7807 3519 7816 3509 7817 3507 7816
3484 7852 3485 7877 3483 7890
TIME...MOT...LOC 1652Z 215DEG 79KT 3507 7906 3479 7880
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:41 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 7:56 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 8:17 AM EST | Tornado Warning | RAH | Forsyth | 28 min |
| Mar 5, 8:39 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 51 min |
| Mar 5, 8:40 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 65 min |
| Mar 5, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph, Stanly | 62 min |
| Mar 5, 9:35 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 55 min |
| Mar 5, 9:56 AM EST | Special Weather Statement | RAH | Richmond, Scotland | 64 min |
| Mar 5, 10:05 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 40 min |
| Mar 5, 10:22 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 53 min |
| Mar 5, 10:58 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 62 min |
| Mar 5, 11:01 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Orange, Person and 2 more | 74 min |
| Mar 5, 11:52 AM EST | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson | 38 min |
| Mar 5, 11:56 AM EST | Tornado Warning | RAH | Granville, Vance | 17 min |
| Mar 5, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 43 min |
| Mar 5, 12:06 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake, Warren | 69 min |
| Mar 5, 12:14 PM EST | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 46 min |
| Mar 5, 12:36 PM EST | Special Weather Statement | RAH | Vance, Warren | 54 min |
| Mar 5, 12:51 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Vance, Warren | 39 min |
| Mar 5, 1:04 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Harnett, Johnston, Nash, Wake | 56 min |
| Mar 5, 1:26 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Warren | 64 min |
| Mar 5, 1:34 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 71 min |
| Mar 5, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Johnston, Wayne, Wilson | 72 min |
| Mar 5, 2:03 PM EST | Special Weather Statement | RAH | Sampson | 57 min |
| Mar 5, 2:40 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 3 hr |
| Mar 5, 2:40 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 64 min |
| Mar 5, 2:54 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 51 min |
Nearby
Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.